Year 2018, Volume , Issue 23, Pages 68 - 77 2018-06-01

On Some Identities and Symmetric Functions for Balancing Numbers

Ali BOUSSAYOUD [1]


In this paper, we derive new generating functions of the product of balancing numbers, Lucas balancing numbers and the Chebychev polynomials of the second kind by making use of useful properties of the symmetric functions mentioned in the paper.

Balancing numbers, Lucas balancing number, Chebychev polynomials
  • [1] A. Behera, G. K. Panda, On the Square Roots of Triangular Numbers. The Fibonacci Quarterly. 37, 98-105, (1999).
  • [2] A. Boussayoud, M. Kerada, N. Harrouche, On the k-Lucas numbers and Lucas Polynomials, Turkish Journal of Analysis and Number. 5(3) 121-125, (2017).
  • [3] A. Boussayoud, M. Bolyer, M. Kerada, On Some Identities and Symmetric Functions for lucas and pell numbers, Electron. J. Math. Analysis Appl. 5(1), 202-207, (2017).
  • [4] A. Boussayoud, On some identities and generating functions for Pell-Lucas numbers, Online.J. Anal. Comb. 12 1-10, (2017).
  • [5] A. Boussayoud, N. Harrouche, Complete Symmetric Functions and k-Fibonacci Numbers, Commun. Appl. Anal. 20, 457-467, (2016).
  • [6] A. Boussayoud, M. Boulyer, M. Kerada, A simple and accurate method for determination of some generalized sequence of numbers, Int. J. Pure Appl. Math. 108, 503-511, (2016).
  • [7] A. Boussayoud, A. Abderrezzak, M. Kerada, Some applications of symmetric functions, Integers. 15, A#48, 1-7, (2015).
  • [8] A. Boussayoud, M. Kerada, R. Sahali , W. Rouibah, Some Applications on Generating Functions, J. Concr. Appl. Math. 12, 321-330, (2014).
  • [9] A. Boussayoud, M. Kerada, Symmetric and Generating Functions, Int. Electron. J. Pure Appl. Math. 7, 195-203 (2014).
  • [10] P. Catarino, H. Campos, P. Vasco, On the Mersenne sequence, Ann. Math. Inform. 46, 37- 53, (2016).
  • [11] V. E. Hoggatt, Fibonacci and Lucas Numbers. A publication of the Fibonacci Association. University of Santa Clara, Santa Clara, Houghton Mifflin Company, 1969.
  • [12] T. Koshy, Fibonacci and Lucas Numbers with Applications, John Wiley, New York, 2001.
  • [13] T. Koshy, Z. Gao, Catalan numbers with Mersenne subscripts, Math. Sci. 38, 86-91, (2013).
  • [14] A. Ozkoc, A. Tekcan, On k-balancing numbers, Noteson Number Theory and Discrete Mathematics. 20, 38-52, (2017).
Primary Language en
Journal Section Research Article
Authors

Author: Ali BOUSSAYOUD

Dates

Publication Date : June 1, 2018

Bibtex @research article { jnt443338, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2018}, volume = {}, pages = {68 - 77}, doi = {}, title = {On Some Identities and Symmetric Functions for Balancing Numbers}, key = {cite}, author = {BOUSSAYOUD, Ali} }
APA BOUSSAYOUD, A . (2018). On Some Identities and Symmetric Functions for Balancing Numbers. Journal of New Theory , (23) , 68-77 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/37237/443338
MLA BOUSSAYOUD, A . "On Some Identities and Symmetric Functions for Balancing Numbers". Journal of New Theory (2018 ): 68-77 <https://dergipark.org.tr/en/pub/jnt/issue/37237/443338>
Chicago BOUSSAYOUD, A . "On Some Identities and Symmetric Functions for Balancing Numbers". Journal of New Theory (2018 ): 68-77
RIS TY - JOUR T1 - On Some Identities and Symmetric Functions for Balancing Numbers AU - Ali BOUSSAYOUD Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 68 EP - 77 VL - IS - 23 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory On Some Identities and Symmetric Functions for Balancing Numbers %A Ali BOUSSAYOUD %T On Some Identities and Symmetric Functions for Balancing Numbers %D 2018 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 23 %R %U
ISNAD BOUSSAYOUD, Ali . "On Some Identities and Symmetric Functions for Balancing Numbers". Journal of New Theory / 23 (June 2018): 68-77 .
AMA BOUSSAYOUD A . On Some Identities and Symmetric Functions for Balancing Numbers. JNT. 2018; (23): 68-77.
Vancouver BOUSSAYOUD A . On Some Identities and Symmetric Functions for Balancing Numbers. Journal of New Theory. 2018; (23): 77-68.